MAUDE Adverse Event Report: ABBOTT MEDICAL QUATTRODE LEAD WIDE SPACED, 90 CM; SCS LEAD

ABBOTT MEDICAL QUATTRODE LEAD WIDE SPACED, 90 CM; SCS LEAD
Model Number 3169
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Codes Inadequate Pain Relief (2388); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.Additional components potentially involved in the event include: common device name: quattrode, model: 3169, udi: (b)(4), serial: (b)(6), batch: 6042358.
 
Event or Problem Description
It was reported the patient's left occipital lead had high impedances.Surgical intervention may be pending to address the issue.Note : it is unknown which lead is related to this issue.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information received indicates the patient had ineffective therapy due to both occipital leads had high impedance.Surgical intervention took place wherein the leads were explanted and replaced.Effective therapy restored.

Brand Name
QUATTRODE LEAD WIDE SPACED, 90 CM
Common Device Name
SCS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key22558310
Report Number1627487-2025-03562
Device Sequence Number18535941
Product Code LGW
UDI-Device Identifier05414734406116
UDI-Public(01)05414734406116(10)6042358(17)190703
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/03/2019
Device Model Number3169
Device Catalogue Number3169
Device Lot Number6042358
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2025
Supplement Date Received by Manufacturer08/01/2025
08/28/2025
Initial Report FDA Received Date07/21/2025
Supplement Report FDA Received Date08/05/2025
09/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/03/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS ADAPTERX2.; SCS ANCHORX2.; SCS IPG.; SCS LEADX3.
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight68 KG